American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 90 found      Go to page: 1 2 3

[31] T. Budak, N. Isik, P. Milnes and J. Pym. The action of a semisimple Lie group on its maximal compact subgroup. Proc. Amer. Math. Soc. 129 (2001) 1525-1534. MR 1814178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Beverly L. Brechner and Kazuhiro Kawamura. On the dimension of a homeomorphism group. Proc. Amer. Math. Soc. 129 (2001) 617-620. MR 1707158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Scot Adams and Garrett Stuck. Conformal actions of ${\mathfrak{sl}_n(\mathbb{R})}$ and ${\hbox{SL}_n(\mathbb{R})\ltimes\mathbb{R}^n}$ on Lorentz manifolds. Trans. Amer. Math. Soc. 352 (2000) 3913-3936. MR 1650061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Howard Becker. Polish group actions: Dichotomies and generalized elementary embeddings . J. Amer. Math. Soc. 11 (1998) 397-449. MR 1478843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Bernhard Krötz, Karl-Hermann Neeb and Gestur Ólafsson. Spherical representations and mixed symmetric spaces. Represent. Theory 1 (1997) 424-461. MR 1483015.
Abstract, references, and article information   
View Article: PDF

[36] Katsuro Sakai. Semi-free actions of zero-dimensional compact groups on Menger compacta. Proc. Amer. Math. Soc. 125 (1997) 2809-2813. MR 1415368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Kamel N. Haddad and Aimee S. A. Johnson. Auslander systems. Proc. Amer. Math. Soc. 125 (1997) 2161-2170. MR 1372033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Martin P. W. Zerner. Weak separation properties for self-similar sets. Proc. Amer. Math. Soc. 124 (1996) 3529-3539. MR 1343732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Ahmed Bouziad. Every Cech-analytic Baire semitopological group is a topological group. Proc. Amer. Math. Soc. 124 (1996) 953-959. MR 1328341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Katsuro Sakai. Free actions of zero-dimensional compact groups on Menger manifolds . Proc. Amer. Math. Soc. 122 (1994) 647-648. MR 1249889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Sam W. Young. The representation of homeomorphisms on the interval as finite compositions of involutions . Proc. Amer. Math. Soc. 121 (1994) 605-610. MR 1243177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Sam W. Young. Continuous functions on the interval which have conjugates near the identity . Proc. Amer. Math. Soc. 116 (1992) 833-838. MR 1112503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] P. F. Duvall and L. S. Husch. Attractors of iterated function systems . Proc. Amer. Math. Soc. 116 (1992) 279-284. MR 1132850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Vitaly Bergelson and Neil Hindman. Ramsey theory in noncommutative semigroups . Trans. Amer. Math. Soc. 330 (1992) 433-446. MR 1069744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] L. Gaunce Lewis. The equivariant Hurewicz map . Trans. Amer. Math. Soc. 329 (1992) 433-472. MR 1049614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Dieter Remus. A short solution of Markov's problem on connected group topologies . Proc. Amer. Math. Soc. 110 (1990) 1109-1110. MR 1028293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Robert Vaught. On extending actions . Proc. Amer. Math. Soc. 107 (1989) 1087-1090. MR 962248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Yiu Tung Poon. Stable rank of some crossed product $C\sp *$-algebras . Proc. Amer. Math. Soc. 105 (1989) 868-875. MR 989097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Jan van Mill. A homeomorphism on $s$ not conjugate to an extendable homeomorphism . Proc. Amer. Math. Soc. 105 (1989) 250-253. MR 931739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Mike Boyle and Wolfgang Krieger. Periodic points and automorphisms of the shift . Trans. Amer. Math. Soc. 302 (1987) 125-149. MR 887501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Robert Williamson and Ludvik Janos. A group-theoretic property of the Euclidean metric . Proc. Amer. Math. Soc. 98 (1986) 150-152. MR 848893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Tadeusz Dobrowolski. Examples of topological groups homeomorphic to $l\sp f\sb 2$ . Proc. Amer. Math. Soc. 98 (1986) 303-311. MR 854038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Aarno Hohti. A metric form of microtransitivity . Proc. Amer. Math. Soc. 97 (1986) 331-338. MR 835893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Robert R. Kallman. Uniqueness results for homeomorphism groups . Trans. Amer. Math. Soc. 295 (1986) 389-396. MR 831205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Daniel Berend. Ergodic semigroups of epimorphisms . Trans. Amer. Math. Soc. 289 (1985) 393-407. MR 779072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Vladimir N. Akis. Inverse systems of absolute retracts and almost continuity . Proc. Amer. Math. Soc. 95 (1985) 499-502. MR 806096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Wayne Lewis. Most maps of the pseudo-arc are homeomorphisms . Proc. Amer. Math. Soc. 91 (1984) 147-154. MR 735582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Jimmie D. Lawson. Points of continuity for semigroup actions . Trans. Amer. Math. Soc. 284 (1984) 183-202. MR 742420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Juan A. Toledo. Inducible periodic homeomorphisms of tree-like continua . Trans. Amer. Math. Soc. 282 (1984) 77-108. MR 728704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Stefan Waner. Equivariant covering spaces and cohomology . Proc. Amer. Math. Soc. 88 (1983) 351-356. MR 695274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 90 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia